# SDR UPS803237

- Difficulty date: May 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fs 445-455
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN S2-CHECK, MAINTENANCE FOUND CORROSION ON SPLICE AND FINGER DOUBLERS AT FS 445 TO 455, LONGERON 34L TO 35R.  REPLACED DOUBLERS PER DOUGLAS DRAWING 5755271-7.
